Hello, I would be happy to help you today with your question.
From what you are saying, I would summarize your situation as follows:
1. You are on the birth control pill
2. You had unprotected intercourse
towards the end of a pill pack
3. You got your normal period at the end of the last pill pack - right after the intercourse
4. You started the next pack but only took it for 10 days
5. You expected a withdrawl bleed after only the 10 days of pills
I am not suprised that you did not get a period. After the 10 days of pills, you might have expected a small withdrawl bleed, but it does not suprise me that you did not. Here is what I would recommend:
1. Consider stopping the pills until you get your next normal period - expect that it might come about 4-6 weeks from what you started the 10 day course of pills
2. You need to use backup protection (condoms) until your next period
3. You need to check a pregnancy
test now and again in about 1-2 weeks
I hope this helps and good luck!